. The gastroenterologist found an infection in his esophagus. Right after the tests he started feeling a soreness on his right side near his rib cage. Today went for MRI and will have results read by gastro doctor tomorrow ...
Hi, I m Indian, male, 41 years old. I m diagnosed with diabetes. Lately, I m losing weight drastically. I m not sure whether it is caused by diabetes or stress level that I m facing lately with works and personal matters. I m also experiencing...
frequent fever cold ,. weightloss, loss of appetite etc. He has a silent swelling below the right ear from more than ten years. Right now we are concerned about his rapidweightloss and loss of appetite .What ...
.....lateral side of tongue ugly swollen elarged looking weird non painful bumps very light sore throat ... see some specialist .....hope you can point me in the right direction ...and my tongue seems full ...
cefazolin and oral augmentin. I have other symptoms as well rapidweightloss, extreme itchiness, frequent ... my right ovary seems to get inflamed and causes pain and tenderness in that area. I have had 2 ...
May I know why somebody with normal BMI can't take duromine?what will happen if they take it?any serious long term side effect may occur?
sudden or rapidweightloss.
* difficulty breathing.
* chest pain.
* swelling of the lower limbs and if you can not exercise as much as you usually can.
Hi sir i want weightloss
My weight now is 90 kgs
How to reduce my weight
A combination of diet control and regular physical exercise is the best way to reduce weight. Aim at a target of not more than 10% every month, since rapidweightloss is also not good.
I have just started taking duromine 30mg n its giving me severe headaches. Is it normal?
consult your doctor immediately if you experience sudden or rapidweightloss, difficulty breathing, chest pain, fainting, swelling of the lower limbs and if you can not exercise as much as you usually can.
Duromine may make you feel more awake than usual.
mild headache is common but if severe, consult your doctor.
plz reply with thanks